Allergy to bactrim, (sulfamethoxazole and trimethoprim) I was using an albuterol sulfate inhaler. I have muscle aches, large itchy bumps, and abdominal pain. These two allergies related?

No. Sulfa in Bactrim (sulfamethoxazole and trimethoprim) is entirely different from sulfate which is rather inert. Muscle spasm may result from albuterol especially when used above the recommended dose or frequency but would not account for the itchy bumps. I suspect that your problem is likely from a viral infection but do consult your doctor if the problem gets worse or persists for more than a few days.
Probably not. Many people hear that they're allergic to bactrim (sulfamethoxazole and trimethoprim) (i.e. Sulfa), and they wonder if they are also allergic to things that have 'sulfate', like your albuterol. It's apples and oranges, the 'sulfate' in albuterol is not related to the 'sulfa' of bactrim (sulfamethoxazole and trimethoprim). Muscle aches, itchy bumps, abdominal pain. It's worth getting evaluated. If you can do without the albuterol, see how the symptoms respond.

Related Questions

Severe palpitations 8hrs after start Bactrim (sulfamethoxazole and trimethoprim). Nausea & no other symptoms. Side effect or allergy? Should I worry? And if so, when should I seek care?

Yes. Stop Bactrim (sulfamethoxazole and trimethoprim) immediately although this is may not be an allergic reaction in the absence of any skin involvement, The question is why was Bactrim (sulfamethoxazole and trimethoprim) given in the first place? If the problem worsens or persists, you need to seek medical care. Read more...